advertisement
Question
Posted by: simone | 2008/10/20

9 months

Hi could you please help me i' m bi polar and have being in many different meds and also picked up weight and lost weight up and down but now i have not seeing my period since about 9 months-I' m not pregnant- could it be the meds? i took altroxin for about 3 months and if i can remember right it helped but last i checked my hormones are fine, i' m only 24

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Youi don't say what medication you have been on, but some medications can cause periods to stay away.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement